# SDR CA140119002

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT THE PILOT REPORTED A TORQUE DROP TWICE ON RT ENGINE. THE FIRST WAS A SUDDEN TORQUE DROP FROM 90 PERCENT TO 0 PERCENT. THE PILOT MANAGED TO BRING THE TORQUE BACK TO 90 PERCENT FOR A WHILE BEFORE IT DROPPED AGAIN TO 20 PERCENT IN 2 SECONDS. THE TORQUE WAS BROUGHT BACK UP AGAIN TO 90 PERCENT WHERE THEY ELECTED TO GO BACK TO AIRPORT OF ORIGIN WHERE THEY SAFELY LANDED WITH THE 2 ENGINES RUNNING.  TROUBLESHOOTING ONGOING.
